# SDR C2XA03CL011

- Difficulty date: January 14, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 7500 · Engine Bleed Air System
- Part: Manifold
- Part number: 14531128402
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND THE #2 ENGINE BLEED DUCT MANIFOLD CRACKED APPROX. 4.5 INCHES.THE DUCT IS LOCATED AT THE 14 STAGE BLEED VALVE AT THE TOP OF THE ENGINE.MAINTENANCE REPLACED THE 14TH STAGE CUSTOMER BLEED DUCT MANIFOLD.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
